Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 20, 2022, 10:38 AM CST for Perry County, Tennessee. It took effect at Jan 21, 2022, 1:50 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 20, 2022, 10:38 AM CST (16:38 UTC)
- In effect from
- Jan 21, 2022, 1:50 AM CST
- Expired
- Jan 20, 2022, 10:42 AM CST
- In force
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 132 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 15.64 ft at Jan 21, 2022, 10:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:08 AM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Jan 20, 6:08 AM CST, 4 hours 30 minutes before
Area Forecast Discussion National Weather Service Nashville TN 608 AM CST Thu Jan 20 2022 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... With almost all of wintry mixture having moved east of mid state region, updated suite of forecast products to remove early this morning wording in zone forecast product. Also what looks to be potentially flurries on regional radar mosiac imagery and some reports of flurries at surface observation sites upstream across southwestern KY, added chance of flurries to forecast across mid state region through remainder of early morning hours today. Tweaked hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted hourly gridded values. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. CSV could see a couple more light snow showers in the next couple of hours, otherwise, precipitation has moved out of Middle TN terminals. MVFR cigs will linger at CKV, BNA, MQY through most of the daylight hours before scattering to VFR cigs. CSV will maintain IFR cigs through mid afternoon before improving to MVFR for the remainder of the taf period. North winds will be around 10-15 kts with some gusts to around 20 kts through 21/00z. After 21/00z north winds will remain around 10 kts but the gusts should diminish. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Reagan
Hazardous weather outlook, Jan 20, 3:42 AM CST, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 342 AM CST Thu Jan 20 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-211100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 342 AM CST Thu Jan 20 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Patchy black ice formation will be likely on elevated surfaces, bridges, overpasses, and secondary shaded roadways through morning hours today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 10:02 PM CST | River Flood Advisory | OHX | Davidson | 31 hr |
| Jan 19, 10:25 PM CST | River Flood Advisory | OHX | Bedford | 7 hr |
| Jan 20, 4:35 AM CST | River Flood Advisory | OHX | Giles | 29 hr |
| Jan 20, 4:38 AM CST | River Flood Advisory | OHX | Lawrence | 19 hr |
| Jan 20, 4:40 AM CST | River Flood Advisory | OHX | Hickman | 6 hr |
| Jan 20, 4:47 AM CST | River Flood Advisory | OHX | Perry | 6 hr |
| Jan 20, 10:41 AM CST | River Flood Warning | OHX | Hickman | 25 hr |
| Jan 20, 10:43 AM CST | River Flood Warning | OHX | Perry | 39 hr |
| Jan 20, 11:55 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 5 days |
| Jan 20, 11:56 AM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 48 hr |
| Jan 20, 11:58 AM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
| Jan 20, 12:01 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 12 hr |
| Jan 20, 12:02 PM CST | River Flood Advisory | OHX | Humphreys | 66 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.